Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Díaz Díaz, Jesús Ildefonso y Véron, Laurent (1983) Compactness of support of solutions of parabolic or elliptic quasilinear equations. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 297 (3). pp. 149-152. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso y Véron, Laurent (1983) Existence theory and qualitative properties of the solutions of some first order quasilinear variational inequalities. Indiana University Mathematics Journal, 32 (3). pp. 319-361. ISSN 0022-2518

Díaz Díaz, Jesús Ildefonso y Véron, Laurent (1985) Local vanishing properties of solutions of elliptic and parabolic quasilinear equations. Transactions of the American Mathematical Society, 290 (2). pp. 787-814. ISSN 0002-9947

Esta lista fue generada el Tue Dec 6 02:40:02 2016 CET.